# SDR UPS07848999

- Difficulty date: January 2, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SAA5613064104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A-PIT FWD BULKHEAD STA 70 RBL 24 SUPPORT FRAME CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FRAME SUPPORT IAW SRM 51-1-21, 51-1-20D AND DWG 5613064.
